MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CR2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer received a replacement lid and battery.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted stryker to report that their device was missing its lid magnet.This will result in an inability of the device to detect the lid being opened or closed.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on.There was no patient involvement reported with the event.

Brand Name
LIFEPAK® CR2 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19926413
Report Number0003015876-2024-02345
Device Sequence Number2761007
Product Code MKJ
UDI-Device Identifier00883873824092
UDI-Public00883873824092
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCR2
Device Catalogue Number99512-001265
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown